MathSciNet Relay Station
MathSciNet bibliographic data
MR1766606 16W30
Gelaki, Shlomo; Westreich, Sara Errata to: "On semisimple Hopf algebras of dimension $pq$'' [Proc. Amer. Math. Soc. 128 (2000), no. 1, 39–47; MR1618670]. Proc. Amer. Math. Soc. 128 (2000), no. 9, 2829–2831 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement